Headache And Nausea After Consumption Of Pulmonary TB Drugs?
Morning doctor. I want to ask, my husband got pulmonary tuberculosis and has been treated for 1 week, now the cough has started to decrease but in his body fever, headache and nausea, why doctor?
Hello Vivian, thank you for asking.
Pulmonary tuberculosis is a lung infection caused by the tuberculosis bacteria whose chronic course. Tuberculosis bacterial infection not only occurs in the respiratory tract, but also can occur in almost all organs of the body. Tuberculosis infection causes inflammation in general, although the disease process is focused on just one organ (such as the lung). This causes a person with pulmonary tuberculosis or other organ tuberculosis, often experiencing recurrent fever.
In addition, fever, headache, and nausea, may also be side effects of the drug. This can be overcome by consuming anti-pain labeled with green, and consumption of foods that are easily digested to overcome nausea. Your husband can also consult with the treating doctor, if you feel the side effects of the drug are too heavy. The most important thing is, do not stop taking drugs without doctor's advice. Consumption of TB drugs that do not match the dose can cause the emergence of drug resistant bacteria. These resistant bacteria cause more damage and require more difficult and expensive treatment.
Thus a brief explanation from me. May be useful. Regards.